Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 53, NWS Mobile, AL

December 24, 2015Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this river flood warning at Dec 24, 2015, 11:42 PM CST for Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 25, 2015, 3:36 AM CST. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Dec 24, 2015, 11:42 PM CST (05:42 UTC)
In effect from
Dec 25, 2015, 3:36 AM CST
Expired
Dec 25, 2015, 3:00 PM CST
In force
11 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Coldwater Creek near Milton (MLNF1). The gauge peaked at 9.79 ft at Dec 25, 2015, 1:00 AM CST.

actionminormoderate5101512/2512/26
Action stage
5 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS44 KMOB 250542
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1142 PM CST THU DEC 24 2015



...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Florida... 

  Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa Counties.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect.  It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours.  If less rainfall occurs...it may be necessary to revise this
stage forecast downward.



SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-113-252100-
/O.NEW.KMOB.FL.W.0053.151225T0936Z-151225T2100Z/
/MLNF1.1.ER.151225T0936Z.151225T1200Z.151225T1500Z.NO/
1142 PM CST THU DEC 24 2015

The National Weather Service in Mobile has issued a 

* FLOOD WARNING for 
  The Big Coldwater Creek Near Milton
* From late tonight until Friday afternoon
* At 11PM Thursday the stage was...9.7 feet. 
* Minor flooding is forecast 
* Flood stage is 10 feet. 
* Forecast to rise above flood stage by early tomorrow and continue to rise near
  10.2 feet by tomorrow morning. The river will fall below flood stage by tomorrow afternoon.
* At 10 feet...Flooding of lowlands and some fish camps will occur as the 
  creek rises above 10 feet.

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
 3068 8697 3080 8704                  

$$
1 follow-up statement
991 
WGUS84 KMOB 251916
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
116 PM CST FRI DEC 25 2015
 

...The flood warning is cancelled for the following rivers in Florida...
 
  Big Coldwater Creek Near Milton affecting Okaloosa and Santa Rosa Counties.
  Shoal River Near Crestview affecting Okaloosa County.

.Recent heavy rains have caused significant rises along the rivers. 

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-113-251946-
/O.CAN.KMOB.FL.W.0053.000000T0000Z-151225T2100Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
116 PM CST FRI DEC 25 2015

The FLOOD WARNING is CANCELLED for
  The Big Coldwater Creek Near Milton
* until this afternoon.
* At 01PM Friday the stage was 8.8 feet. 
* Flood stage is 10.0 feet.

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
 3068 8697 3080 8704                  

$$

FLC091-251946-
/O.CAN.KMOB.FL.W.0037.000000T0000Z-151227T0600Z/
/CRVF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
116 PM CST FRI DEC 25 2015

The FLOOD WARNING is CANCELLED for
  The Shoal River Near Crestview
* until late Saturday night.
* At 12PM Friday the stage was 7.6 feet. 
* Flood stage is 8.0 feet.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 11:40 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 24, 11:40 PM CST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CST THU DEC 24 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...

SHOWERS AND THUNDERSTORMS...SOME PRODUCING HEAVY RAINFALL... CONTINUE
TO PLAGUE PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI LATE
THIS EVENING. RADAR SHOWS MOST OF THE RAIN ORGANIZED IN A BAND JUST
WEST OF THE IH-65 CORRIDOR...FROM PINE APPLE...SOUTHWEST TO
PERKINSTON. MRMS DATA INDICATES BETWEEN 5 AND 6 INCHES OF RAIN HAS
FALLEN OVER PARTS OF THIS REGION IN THE PAST 24 HOURS. AND WHILE
THESE VALUES ARE NOT AS HIGH AS WHAT HAS BEEN SEEN IN PARTS OF
COVINGTON AND CRENSHAW COUNTIES...ANY ADDITIONAL RAINFALL WILL ONLY
PROLONG FLOODING PROBLEMS.

THE CONVECTION WAS OCCURRING IN DIFFLUENT FLOW ALOFT...AIDED BY THE
LEFT EXIT REGION OF THE SUBTROPICAL JET. SOUTHERLY FLOW CONTINUES TO
EXTEND THROUGH A GOOD DEPTH OF THE ATMOSPHERE...RESULTING IN
PRECIPITABLE WATER VALUES NEAR RECORD LEVELS OF 1.75 INCHES. ALL-IN-
ALL...HEAVY RAINFALL PRODUCING SHOWERS AND THUNDERSTORMS CONTINUE
TRAINING OVER SIMILAR LOCATIONS THROUGH THIS EVENING.

HIGH RESOLUTION CONVECTION ALLOWING MODELS HAVE NOT HANDLED THIS
EVENING'S EVENT THAT WELL...AND CONTINUE TO BE TOO AGGRESSIVE IN
LIFTING THE CONVECTIVE BOUNDARY NORTH/WESTWARD ACROSS OUR AREA. WITH
THIS UPDATE...I HAVE ADJUSTED SHOWER/THUNDERSTORM PROBABILITIES
THROUGH MID-MORNING. THIS WAS BASICALLY TO ACCOUNT FOR OBSERVED
TRENDS. IN SHORT...THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
IS STILL EXPECTED TO LIFT NORTH/WEST...JUST SLOWER THAN PREVIOUSLY
ADVERTISED.

IN OTHER NEWS...TEMPERATURES HAVE BEEN RELUCTANT TO FALL...AND MANY
AREAS REMAIN IN THE MIDDLE (AND IN SOME CASES UPPER) 70S AT 11 PM. ON
DECEMBER 24! TEMPERATURES WERE ADJUSTED AS WELL TO ACCOUNT FOR THE
SLOWER RATE OF FALL THROUGH THE REST OF THE NIGHTTIME HOURS. /BUTTS/

&&

.PREV DISCUSSION... /ISSUED 1134 PM CST THU DEC 24 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
06Z ISSUANCE...EXPECTING MOSTLY IFR AND LIFR CIGS AT ALL TERMINALS
THROUGH THE PERIOD AS LOW CLOUDS CONTINUE TO STREAM NORTH ON
SOUTHERLY WINDS. EXPECTING VISIBILITIES TO GO BELOW 1 MILE AT KBFM
AND KPNS AFTER 06 UTC WHERE THE INFLUENCE OF COOLER NEAR SHORE WATERS
INTERACTS WITH VERY MOIST AIRMASS IN PLACE. SOME IMPROVEMENT IN
VISIBILITY AFTER 15 UTC TOMORROW BUT LOW CEILINGS SHOULD REMAIN IN
PLACE THROUGH THE PERIOD AT ALL TERMINALS. SOUTHERLY OR SOUTH
SOUTHEASTERLY WINDS NEAR 10 KNOTS WITH OCCASIONAL HIGHER GUSTS CAN BE
EXPECTED BOTH OVERNIGHT AND DURING THE DAYLIGHT HOURS. 05/RR

PREV DISCUSSION... /ISSUED 611 PM CST THU DEC 24 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...

EXPECT THE GREATEST IMPACTS TO AVIATION AT TERMINALS ACROSS COASTAL
AL AND THE W FL PANHANDLE...WHERE IFR CIGS (AT BEST) WILL LIKELY BE
SEEN THROUGH 25/1800 UTC BEFORE POSSIBLY APPROACHING LOW-END MVFR
TERRITORY. CIGS WILL BE SLIGHTLY BETTER FARTHER INLAND...BUT WILL
STILL LIKELY DROP INTO IFR TERRITORY OVERNIGHT. AREAS OF FG WILL
ALSO DEVELOP ALONG THE COAST BETWEEN 25/0300-0600 UTC...SPREADING
INLAND TO (MAINLY) COASTAL TERMINALS OVERNIGHT. THESE VSBYS SHOULD
IMPROVE A BIT BY MID-MORNING CHRISTMAS. LOWER VSBYS WILL LIKELY
PREVAIL AT AIRPORTS CLOSE TO SHALLOWER BAYS/INLAND WATERWAYS DUE TO
THE CONTINUED PRESENCE OF MARINE FOG. /02/

PREV DISCUSSION... /ISSUED 335 PM CST THU DEC 24 2015/

NEAR TERM /NOW THROUGH CHRISTMAS DAY/...THE WIDESPREAD AND LONG
DURATION OF THE RAINFALL EVENT HAS RESULTED IN MANY FLOODING ISSUES
ACROSS AREAS ALONG AND EAST OF THE I-65 CORRIDOR IN SOUTHWEST AND
SOUTH CENTRAL AL. WE HAVE SEVERAL FLOOD WARNINGS IN EFFECT BASED OFF
OF REPORTS FROM LOCAL EMERGENCY MANAGEMENT AS THIS INUNDATION WILL
LIKELY PERSIST INTO THE EVENING. IF TRAINING OF HEAVY RAINFALL
COMMENCES IN AN AREA ONCE AGAIN...WE WILL ISSUE A FLASH FLOOD
WARNING TO HANDLE THE LIKELIHOOD OF RAPID WATER RISES. REGARDING
RAIN CHANCES...THE OVERALL AXIS OF RAIN SHOULD CONTINUE TO GRADUALLY
SHIFT NORTH TONIGHT IN RESPONSE TO RIDGING BUILDING IN FROM THE EAST
AND THE BEST ZONE OF LOW LEVEL CONVERGENCE SHIFTING EAST. HOWEVER...
THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL WILL CONTINUE INTO THE
EVENING HOURS AS DEWPOINTS IN THE MID 70S ALONG THE SOUTHERN HALF OF
THE AREA IS FUELING MLCAPES OF 1500-2000 J/KG. THEREFORE...THE
REDEVELOPMENT OF STORMS IS POSSIBLE THROUGH THIS EVENING.
THEREFORE...WILL MAINTAIN HIGH CHANCE TO LIKELY POPS THROUGH EARLY
EVENING.

IT SHOULD BE NOTED THAT MANY AREA RIVERS ARE ALSO IN OR FORECAST TO
REACH FLOOD STAGE. THE BIG ESCAMBIA CREEK AT FLOMATON IS FORECAST TO
NOW REACH MAJOR FLOOD STAGE. PLEASE REFER TO WATER.WEATHER.GOV FOR
THE LATEST RIVER FORECAST INFORMATION.

AREAS OF DENSE FOG WILL LIKELY DEVELOP ACROSS THE COASTAL COUNTIES
THROUGH THE NIGHT GIVEN THE ABNORMALLY HIGH DEWPOINTS FOR THIS TIME
OF YEAR. WE HAVE ALREADY ISSUED A DENSE FOG ADVISORY FOR COASTAL
AL/NW FL. PLEASE BE CAUTIOUS IF DRIVING TONIGHT...ESPECIALLY NEAR
ANY BAYS AND SOUNDS. LOWS TONIGHT WILL STRUGGLE TO DROP INTO THE
UPPER 60S TO AROUND 70. IN FACT...CHRISTMAS MORNING MAY BE THE
WARMEST ON RECORD (WARMEST CHRISTMAS MORNING ON RECORD IN MOBILE IS
69 IN 1987 AND FOR PENSACOLA 67 IN 1987).

UPPER RIDGING CONTINUES TO BUILD INTO THE REGION ON CHRISTMAS DAY.
DESPITE THE LACK OF ANY SIGNIFICANT FORCING...THE PRESENCE OF SUCH
WARM AND HUMID CONDITIONS WILL LEAD TO THE POTENTIAL OF ISOLATED TO
SCATTERED SHOWERS AND STORMS. HOWEVER...COVERAGE SHOULD BE MUCH
LOWER COMPARED TO TODAY. HIGHS WILL LIKELY TOP OUT IN THE UPPER 70S
TO NEAR 80...WHICH WOULD BE RECORD SETTING ACROSS MUCH OF THE
REGION. 34/JFB

SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...UPPER RIDGING
CONTINUES OVER THE FCST AREA FRIDAY NIGHT WITH THE SFC BOUNDARY WELL
NORTH OF THE FCST AREA LIFTS A LITTLE FURTHER AWAY FROM OUR AREA.
THIS GENERAL TREND CONTINUES THROUGH MOST OF SUNDAY BEFORE THE UPPER
RIDGE BEGINS TO BREAK DOWN AS A LARGE UPPER LOW SWINGS INTO WESTERN
TEXAS. WITH THIS...THE FCST AREA REMAINS IN THE WARM AND MOIST
AIRMASS THROUGH THE SHORT TERM PERIOD. ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE ENTIRE PERIOD.
PATCHY FOG TO OCNLY AREAS OF DENSE FOG WILL ALSO CONTINUE TO BE A
POSSIBILITY... ESPECIALLY NEAR THE COAST THROUGH THE PERIOD. ON
SUNDAY NIGHT...THE LARGE UPPER LEVEL LOW CONTINUES EAST ACROSS
TEXAS...WITH THE BROADER UPPER LEVEL TROF TO OUR WEST BECOMING
NEGATIVELY TILTED. SFC CYCLOGENESIS WILL LIKELY OCCUR OVER EASTERN
TEXAS OR WESTERN LOUSIANA AND CHANCES FOR PCPN WILL BEGIN AN UPTICK
FROM THE WEST LATE SUNDAY NIGHT. VERY MILD TEMPERATURES FOR THIS TIME
OF THE YEAR WILL CONTINUE THROUGH THE PERIOD AS WELL...WITH HIGH
TEMPERATURES APPROACHING OR REACHING RECORD LEVELS. OVERNIGHT LOWS
WILL BE IN THE MID TO UPPER 60S. DAYTIME HIGHS IN THE MID TO UPPER
70S...AND EVEN A FEW LOWER 80S POSSIBLE OVER EASTERN PORTIONS OF THE
FCST AREA. 12/DS

LONG TERM /MONDAY THROUGH THURSDAY/...A STRONG STORM SYSTEM LOOKS TO
LIFT UP ACROSS ARKANSAS AND THEN NORTH ALONG THE MISSISSIPPI RIVER
DELTA AREA ON MONDAY. THIS WILL RESULT IN A COLD FRONT TO FINALLY
SWEEP EAST ACROSS THE FCST AREA ON MONDAY. WITH THE ASSOCIATED NEGATIVELY
TILTED UPPER TROUGH NOTED IN THE SHORT TERM SECTION ABOVE ALSO LIFTING
FROM ARK-LA-TEX REGION TO KENTUCKY MONDAY...THERE WILL SUBSTANTIAL
DIFFLUENT FLOW ALOFT OVER OUR REGION WITH RESULTANT LIFT. IN ADDITION...
SOME MODEL DATA INDICATES AT LEAST A 40 TO 50 KNOT (MAYBE UP TO 60
KNOT) 850MB JET APPROACHING WESTERN PORTIONS OF OUR FCST AREA
MONDAY...COMBINED SBCAPES APPROACHING 1000 J/KG AS WELL. THE PATTERN
SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE PASSAGE
OF THIS SYSTEM ON MONDAY. WILL MAINTAIN WORDING IN THE HAZARDOUS
WEATHER OUTLOOK FOR STRONG TO SEVERE STORMS...MAINLY ON MONDAY...AND
CONTINUE TO MONITOR THE SITUATION. LIKELY POPS ON MONDAY WITH THE
FRONTAL PASSAGE. FINALLY GET SOME COOLER TEMPERATURES IN THE WAKE OF
THE MONDAY FRONTAL PASSAGE...WITH LOW COOLING FROM THE 50S TO THE 40S
MONDAY NIGHT THROUGH WEDNESDAY NIGHT. DAYTIME HIGHS COOL INTO THE
LOW TO MID 60S TUESDAY AND INTO THE UPPER 50S AND LOWER 60S WEDNESDAYAND
THURSDAY. 12/DS

MARINE...DENSE FOG WILL BE THE MAIN CONCERN THROUGH THE END OF THE
WEEK INTO THE WEEKEND. THE DENSE FOG ADVISORY WHICH IS IN EFFECT FOR
ALL NEAR SHORE AND INLAND WATERS UNTIL NOON FRIDAY MAY HAVE TO BE
EXTENDED INTO THE WEEKEND.

OTHERWISE...A LIGHT TO MODERATE ONSHORE FLOW WILL PERSIST WITH SFC
HIGH PRESSURE LOCATED OVER THE WESTERN ATLANTIC. SOUTHERLY FLOW WILL
INCREASE FURTHER BY LATE IN THE WEEKEND INTO NEXT MONDAY AHEAD OF
THE NEXT STRONG STORM SYSTEM. A STRONG COLD FRONT WILL LIKELY MOVE
ACROSS THE MARINE AREA DURING THE DAY ON MONDAY. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM CST FRIDAY FOR ALZ263>266.

FL...DENSE FOG ADVISORY UNTIL 9 AM CST FRIDAY FOR FLZ201>206.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST FRIDAY FOR GMZ630>635-650-655.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 24, 3:30 PM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CST THU DEC 24 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-252130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
330 PM CST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS
THE REGION THROUGH THIS EVENING. EXTENSIVE FLOODING IS OCCURRING OVER
INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTH CENTRAL
ALABAMA...ALONG AND EAST OF I-65. THE ADDITIONAL RAINFALL THIS
EVENING MAY EXACERBATE SOME OF THE FLOODING. THE THREAT OF HEAVY
RAIN IS EXPECTED TO DIMINISH OVERNIGHT.

AREAS OF DENSE FOG ARE LIKELY ALONG COASTAL ALABAMA AND NORTHWEST
FLORIDA TONIGHT.

A MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER STRONG STORM SYSTEM WILL APPROACH THE AREA FROM THE WEST BY
THE END OF THE WEEKEND INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS
AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THIS SYSTEM BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO RELAY ANY
REPORTS OF FLOODING.

GMZ630>635-650-655-670-675-252130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 PM CST THU DEC 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF DENSE FOG WILL IMPACT THE INSHORE BAYS AND SOUNDS AND THE
NEAR SHORE GULF WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF DENSE FOG WILL LIKELY IMPACT THE COASTAL WATERS THROUGH THE
WEEKEND.

A STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS ON MONDAY.
STRONG STORMS ARE POSSIBLE OVER THE MARINE AREA WITH THIS STORM
SYSTEM.

In the hours before

Local storm report, Dec 24, 9:26 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
926 PM CST THU DEC 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            1 W RED OAK             31.14N 86.48W
12/24/2015                   COVINGTON          AL   BROADCAST MEDIA

            6-12 INCHES OF WATER OVER ROCKHOLE BRIDGE RD.

0330 PM     FLASH FLOOD      3 SE ANDALUSIA          31.28N 86.44W
12/24/2015                   COVINGTON          AL   BROADCAST MEDIA

            1-2 FEET OF WATER OVER LINDSEY BRIDGE RD NEAR THE
            INTERSECTION WITH EASLEY DR.

&&

RROGERS
Special weather statement, Dec 24, 10:58 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1058 PM CST THU DEC 24 2015

ALZ054-057-250530-
BUTLER AL-WILCOX AL-
1058 PM CST THU DEC 24 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BUTLER AND SOUTHEASTERN WILCOX IN SOUTHCENTRAL ALABAMA
UNTIL 1130 PM CST...

AT 1057 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR PINE APPLE...
OR 19 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PINE APPLE...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

LAT...LON 3196 8686 3196 8669 3177 8691 3183 8691
      3183 8700 3188 8708 3205 8697 3205 8686
TIME...MOT...LOC 0457Z 217DEG 21KT 3189 8694

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 6:02 AM CSTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa3 days

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.